Search results

    Filter results

  • Full text

  • Document type

  • Publication year

  • Organisation

Results: 59
Number of items: 59
  • Neudecker, H., Satorra, A., & van de Velden, M. (1997). A fundamental matrix result on scaling in multivariate analysis. Econometric Theory, 13(P97.5.3), 890-890.
  • Neudecker, H. (1997). Mahalanobis distance for multinomial data. Econometric Theory, 13(P97.5.4), 890-891.
  • Satorra, A., & Neudecker, H. (1997). Least-squares approximation of off-diagonal elements of a variance matrix in the context of factor analysis. Econometric Theory, 11(P97.1.4), 308-308.
  • Kollo, T., & Neudecker, H. (1997). Asymptotics of Pearson-Hotelling principal-component vectors of sample variance and correlation matrices. Behaviormetrika, 24, 51-59.
  • Neudecker, H., & Liu, S. (1997). Kantorovich inequalities and efficiency comparisons for several classes of estimators in linear models. Statistica Neerlandica, 51(3), 345-355. https://doi.org/10.1111/1467-9574.00058
  • van de Velden, M., & Neudecker, H. (1997). On an eigenvalue property relevant in correspondence analysis and related methods. AE-report, 9/97.
  • Heijmans, R. D. H., & Neudecker, H. (1997). Estimation of the SURE model. Statistical Papers, 39, 423-430. https://doi.org/10.1007/BF02927105
  • Neudecker, H., & Liu, S. (1996). Several matrix Kantorovich-type inequalities. Journal of Mathematical Analysis and Applications, 197, 23-26. https://doi.org/10.1006/jmaa.1996.0003
  • Neudecker, H., & Liu, S. (1996). The density of the Moore-Penrose inverse of a random matrix. Linear Algebra and Its Applications, 237/238, 123-126. https://doi.org/10.1016/0024-3795(94)00240-1
  • Neudecker, H. (1996). The asymptotic variance matrices of the sample correlation matrix in elliptical and normal situations and their proportionality. Linear Algebra and Its Applications, 237/238, 127-132. https://doi.org/10.1016/0024-3795(95)00351-7
Page 3 of 6